Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lisinopril side effects leg cramps

Premium Questions

doctor1 MD

What to do about severe leg cramps as the result of taking Lipitor for 15 years?? Any tips ...

doctor1 MD

i am currently taking maicardis plus 80 and am having leg cramps dryness of the mouth I remember having these effects with lipitor and coveram what do you think the problem might be ...

doctor1 MD

I take taken 100 mg of Lyrica a day for sciatica since mid-May. In the last two weeks, I have had Ankle leg cramps that are severe. Is this a side effect of Lyrica? ...

doctor1 MD

to increase the leg cramps I sometimes have. Thank you for your advise. ...

doctor1 MD

hello. is there anything I can do or take to help ease or better yet stop my intense leg cramps?? I know they are a side effect of the xarelto I'm taking for previous confirmed DVT but the pain is almost ...

Public Forum Discussions

doctor1 MD

leg cramping and restlessness about two-three hours after taking the meds and going to bed. Is this a side effect of the medicine and if so, can I simply stop taking the Pravastatin suddenly or do I need ...

doctor1 MD

now at 240. I tried Lipitor a few yrs ago and got good results but had to stop due to horrible leg cramping. Is Tricor a similar drug ....seems like leg cramping is a side effect with Tricor also? thank you ...

doctor1 MD

in the knees. I now have more knee pain, nightly leg and foot cramps. Also problem with balance and frequent constipation, possibly not related to this supplement. Could these be side effects? ...

doctor1 MD

I was prescribed lisinopril hctz once a day for high blood pressure. Within a week I had severe leg cramps , facial tics, head twitches, panic attacks, heavy legs, anxiety, extremely increased urination ...

doctor1 MD

this medication have less side effects of leg cramping and leg weakness as other medications for this purpose? ...I have had problems in the past with weakness and leg cramping due to other cholesterol medications ...

doctor1 MD

I am a fibromyalgia patient who started lyrica 4 weeks ago to manage my pain symptoms; however, I am having problems with blisters in my mouth, blurred vision, leg cramps and joint pain. On top ...

doctor1 MD

looking for a blood pressure med with the least amount of side effects been on HCTZ horrible leg cramps and couldn t sleep lisinopril horrible cough cozzar horrible headaches cant sleep weight gain ...

doctor1 MD

high blood pressure cause side effects that are long term or are they temporary? I feel more tired during the day,leg cramps, 2 lb weight loss( without changing my eating habits) plus I feel pain on my ...

doctor1 MD

Hi my doctor prescriped duloxetine for my leg cramps , I also have feet pain, lower back pain ( 9 ... tingle and no feeling . I really don t like the side effects. I kno t need anthing to mess with my mind ...

doctor1 MD

such as forgetfullness/brain fog. I am dizzy. I am irritable and have had some leg cramps in my left calve. Could I ...

Mobile Questions and Answers

doctor1 MD

It is ok.... Most women tolerate it. A few have side effects such as weight gain, nausea, breast changes, reduced libido and so on. I would only be concerned if you develop severe headache, severe leg cramps and swelling.

doctor1 MD

Hello, There could be various causes for your leg cramps.The commones being electrolyte disturbances due to dehydration.Other reasons could be deficiency of calcium.VIT D and VIT B 12 etc.Medical diseases like diabetes can also cause.The best would be to consult your doctor and get investigated for it. Thanks